MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404323
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Erosion (1750)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the rear tip extenders of this inflatable penile prosthesis (ipp) were replaced with smaller ones due to potential erosion.No further patient complications were reported.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19950077
Report Number2124215-2024-49142
Device Sequence Number8966803
Product Code FHW
UDI-Device Identifier00878953004075
UDI-Public00878953004075
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404323
Device Catalogue Number72404323
Device Lot Number1100196245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/09/2024
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYLINDERS/PUMP: UPN: 72404231 / LOT: 1100159849; CYLINDERS/PUMP: UPN: 72404231 / LOT: 1100159849; RESERVOIR: UPN: 720185-01 / LOT: 1100237050; RESERVOIR: UPN: 720185-01 / LOT: 1100237050
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale